Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 27 found articles
 
 
  Correction to: On Reconfiguration Graphs of Independent Sets Under Token Sliding
 
 
Title: Correction to: On Reconfiguration Graphs of Independent Sets Under Token Sliding
Author: Avis, David
Hoang, Duc A.
Appeared in: Graphs and combinatorics
Paging: Volume 39 () nr. 4 pages xx
Year: 2023-07-29
Contents:
Publisher: Springer Japan, Tokyo
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands